Wydział Matematyki i Informatyki UJ - lista publikacji

3201-3400 z 4037.

1998

837.
836.
On a symmetric pluricomplex Green function, NEW ZEALAND J. MATH. 27 (1998), no. 1, 35--40
834.
Marek Karaś, KaraśM.,ZielińskiA.P.
Shape optimization of helical spring cross-section by Trefftz approach, PROC. VII INT. CONF. “NUMERICAL METHODS IN CONTINUUM MECH.”, STARA LEŚNA, SLOVAK REPUBLIC (1998), 29-34.
831.
Sławomir Kołodziej, U.Cegrell,S.Kolodziej,N.Levenberg
Two problems on potential theory for unbounded sets, MATH. SCAND. 83 (1998), no. 2, 265--276
828.
Wojciech Kucharz, J.Bochnak
On homology classes represented by real algebraic varieties, BANACH CENTER PUBL. 44 (1998) 21–35
827.
Wojciech Kucharz, J.Bochnak
On dividing real algebraic varieties, MATH. PROC. CAMBRIDGE PHILOS. SOC. 123 (1998), no. 2, 263–271
826.
Grzegorz Lewicki, G.Marino,P.Pietramala
Finite chainability, locally Lipschitzian and uniformly continuous functions, Z. ANAL. ANWENDUNGEN 17 (1998), no. 4, 795--803
825.
Grzegorz Lewicki, B.L.Chalmers
Minimal projections onto some subspaces of $lsp {(n)}sb 1$, DEDICATED TO JULIAN MUSIELAK. FUNCT. APPROX. COMMENT. MATH. 26 (1998), 85--92
824.
Semi-hyperbolicity implies hyperbolicity in the linear case, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 36 (1998), 121-126
823.
819.
How to recognize cylinders, cones and tangential developables, BULL. POLISH ACAD. SCI. MATH. 46 (1998), no. 3, 317--323
818.
On affine geometry of purely real submanifolds, GEOM. DEDICATA 69 (1998), no. 1, 1--14
817.
A new cylinder theorem, MATH. ANN. 312 (1998), no. 1, 1--12
816.
On locally homogeneous G-structures, GEOM. DEDICATA 73 (1998), no. 2, 215--223
815.
The Conley index and retarded functional-differential equations, PROCEEDINGS OF THE CONFERENCE "TOPOLOGICAL METHODS IN DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS" (KRAKÓW-PRZEGORZAŁY, 1996). Univ. Iagel. Acta Math. No. 36 (1998), 143--148
814.
Zdzisław Pogoda, L.M.Sokołowski
Does mathematics distinguish certain dimensions of spaces? II, TRANSLATED FROM THE POLISH BY ABE SHENITZER. AMER. MATH. MONTHLY 105 (1998), no. 5, 456--463
813.
Bézout-type theorems for certain analytic sets, BULL. POLISH ACAD. SCI. MATH. 46 (1998), no. 3, 277--283
812.
A "classical" distance in quantum mechanics, (1998), "Frontiers in quantum physics (Kuala Lumpur, 1997), S. C. Lim, R. Abd-Shukor, K. H. Kwek (red.)", Springer
809.
On the Conley index over a base, PROCEEDINGS OF THE CONFERENCE "TOPOLOGICAL METHODS IN DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS" (KRAKÓW-PRZEGORZAŁY, 1996). Univ. Iagel. Acta Math. No. 36 (1998), 239--241
807.
Positive definiteness and commutativity of operators, PROC. AMER. MATH. SOC. 126 (1998), no. 2, 431--440
806.
Franciszek Hugon Szafraniec, J.Becker,N.Debergh
A proposal of new sets of squeezed states, PHYS. LETT. A 243 (1998), no. 5-6, 256--260
805.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stückrad
Intersection of sequences of ideals generated by polynomials, J. PURE APPL. ALGEBRA 131 (1998), no. 1, 1--12
804.
803.
Some remarks on equicontinuous foliations, ANN. UNIV. SCI. BUDAPEST. EÖTVÖS SECT. MATH. 41 (1998), 13--21 (1999)
802.
On leaves of Lagrangian foliations, (RUSSIAN) IZV. VYSSH. UCHEBN. ZAVED. MAT.1998,NO. 6,27--34 translation inRussian Math. (Iz. VUZ) 42 (1998), no
795.
On an example concerning the Kobayashi pseudodistance, PROC. AMER. MATH. SOC. 126 (1998), no. 10, 2945--2948
794.
Complex analysis and applications, PROCEEDINGS OF THE CONFERENCE HELD IN WARSAW, JULY 14--25, 1997. Edited by Anne-Marie Chollet, Evgeni Chirka, Roman Dwilewicz, Howard Jacobowitz and Józef Siciak. Ann. Polon. Math. {70} (1998). Polish Academy of Sciences, Institute of Mathematics, Warsaw,

1997

789.
Leszek Gasiński
On capacity and some its applications, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 35 (1997), 225-242
787.
On the regularity of the complex Monge-Ampere operator, COMPLEX GEOMETRIC ANALYSIS IN POHANG (1997), 181--189, Contemp. Math., 222, Amer. Math. Soc., Providence, RI, 1999
786.
Smooth exhaustion functions in convex domains, PROC. AMER. MATH. SOC. 125 (1997), no. 2, 477--484
785.
Extremal functions and equilibrium measures for Borel sets, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 3, 291--296
784.
On Toeplitz operators in Segal-Bargmann spaces, UNIV. IAGEL. ACTA MATH. no. 34 (1997), 35--43
783.
Professor Father Andrzej Turowicz [1909--1989], (POLISH) ZESZ. NAUK. UNIW. OPOL. MAT. 30 (1997), 53--59
782.
781.
Singular set of w-holomorphic functions on quasi-projective algebraic sets, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 4, 337--344
780.
Sławomir Cynk, Tomasz Szemberg
Kummer configurations in P5, GEOM. DEDICATA 67 (1997), no. 3, 259--270
779.
On separately holomorphic functions, EXPOSITION. MATH. 15 (1997), no. 2, 175--181
778.
Sławomir Cynk, Tomasz Szemberg
On Urata fibre bundles, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 3, 297--301
777.
Holomorphic bijections of algebraic sets, VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 63--66
776.
Zdzisław Opial, one of the most eminent students of Tadeusz Ważewski. (Polish), X SCHOOL OF THE HISTORY OF MATHEMATICS (POLISH) (MIEDZYZDROJE, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 61--66
775.
Partial results and equivalent formulations of the Jacobian conjecture, JACOBIAN CONJECTURE AND DYNAMICAL SYSTEMS (TORINO, 1997). Rend. Sem. Mat. Univ. Politec. Torino 55 (1997), no. 4, 275--282 (1999)
774.
An elementary proof of the tameness of polynomial automorphisms of k2, (ENGLISH. ENGLISH SUMMARY) UNIV. IAGEL. ACTA MATH. no. 35 (1997), 251--260
773.
The Jacobian conjecture in case of "non-negative coefficients", VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 67--75
772.
On complexified norm, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 115--120
771.
Armen Edigarian, E.A.Poletsky
Product property of the relative extremal function, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 4, 331--335
770.
Extremal mappings in convex domains, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 151--156
769.
On definitions of the pluricomplex Green function, ANN. POLON. MATH. 67 (1997), no. 3, 233--246
767.
762.
Wojciech Kucharz, J.Bochnak,M.Buchner
Equivalence of analytic and rational functions, ANN. POLON. MATH. 66 (1997), 37–42
761.
Grzegorz Lewicki, A.G.Aksoy
Diagonal operators, s-numbers and Bernstein pairs, PROCEEDINGS OF THE SECOND INTERNATIONAL WORKSHOP ON FUNCTIONAL ANALYSIS (TRIER, 1997). Note Mat. 17 (1997), 209--216 (1999)
760.
A characterization of Orlicz spaces isometric to Lp-spaces, FOURTH INTERNATIONAL CONFERENCE ON FUNCTION SPACES (ZIELONA GÓRA, 1995). Collect. Math. 48 (1997), no. 4-6, 663--671
759.
On the uniqueness of minimal projections in spaces of the James type, DEDICATED TO ROMAN TABERSKI ON THE OCCASION OF HIS 70th birthday. Funct. Approx. Comment. Math. 25 (1997), 59--65
755.
A proof of the criterion for multiplicity one, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 247--249
754.
Flat morphisms between regular varieties, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 243--246
753.
Nowa matura -- dyskusja i propozycje, WIADOMOŚCI MATEMATYCZNE, 33(1997) , 177 - 184
752.
Jerzy Ombach, P.Kloeden
Hyperbolic homeomorphisms are bishadowing, ANN. POLON. MATH. 65 (1997), 171--177
751.
Affine versions of Singer's theorem on locally homogeneous spaces, ANN. GLOBAL ANAL. GEOM. 15 (1997), no. 2, 187--199
750.
On the Cartan-Norden theorem, MATH. Z. 226 (1997), no. 2, 309--316
749.
Wiesław Pawłucki, K.Kurdyka
Subanalytic version of Whitney's extension theorem, STUDIA MATH. 124 (1997), no. 3, 269--280
748.
Zdzisław Pogoda, L.M.Sokołowski
747.
Convergence of holomorphic chains, ANN. POLON. MATH. 65 (1997), no. 3, 227--234
746.
745.
Subadditive ergodic theorems in $C(X)$, ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS vol. 1 (1997), 17-28
742.
On detection of chaotic dynamics in ordinary differential equations, PROCEEDINGS OF THE SECOND WORLD CONGRESS OF NONLINEAR ANALYSTS, PART 8 (Athens, 1996). Nonlinear Anal. 30 (1997), no. 8, 4927--4935
740.
Conley's index---an extension of the Wa?ewski retract method, (POLISH) X SCHOOL OF THE HISTORY OF MATHEMATICS (POLISH) (MIEDZYZDROJE, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 163--167
738.
$Csp infty$-vectors and boundedness, VOLUME DEDICATED TO THE MEMORY OF W3ODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 223--238
737.
Andrzej Daniluk, Jan Stochel
Seminormal composition operators induced by affine transformations, HOKKAIDO MATH. J. 26 (1997), no. 2, 377--404
736.
Jan Stochel, J.Janas
Selfadjoint operator matrices with finite rows, VOLUME DEDICATED TO THE MEMORY OF W3ODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 155--172
735.
Franciszek Hugon Szafraniec, J.Janas,Cz.Olech
W3odzimierz Mlak (1931--1994), VOLUME DEDICATED TO THE MEMORY OF W3ODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 1--9
734.
Unbounded subnormal operators. Why?, UNIV. IAGEL. ACTA MATH. no. 34 (1997), 149--152
733.
Tadeusz Krasiński, Piotr Tworzewski, J.Ch1dzynski
On the intersection multiplicity of analytic curves in Cm, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 2, 163--169
731.
730.
A note on the Kobayashi-Royden metric for real ellipsoids, PROC. AMER. MATH. SOC. 125 (1997), no. 1, 199--202
729.
The teacher's steadfast support for his student, JACEK SZARSKI (1921--1980). (POLISH) X SCHOOL OF THE HISTORY OF MATHEMATICS (POLISH) (MIĘDZYZDROJE, 1996). Zesz. Nauk. Uniw. Opol. Mat. 30 (1997), 79--84
728.
Wiener's type sufficient conditions in Cn, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 47--74
727.
A remark on Tchebysheff polynomials in Cn, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 37--45
726.
On metrics associated with extremal plurisubharmonic functions, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 2, 151--161
725.
Wiener's type regularity criteria on the complex plane, VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 203--221

1996

721.
Homogenization of Hyperbolic-Parabolic Equations in Perforated Domains, UNIVERSITATIS IAGELLONICAE ACTA MATEMATICA (1996), 59-72
719.
Two applications of the complex interpolation method, PROCEEDINGS OF THE WORKSHOP "FUNCTIONAL ANALYSIS: METHODS AND APPLICATIONS" (COSENZA, 1995). Rend. Circ. Mat. Palermo (2) Suppl. No. 40 (1996), 57--62
718.
The complex Monge-Ampere operator in hyperconvex domains, ANN. SCUOLA NORM. SUP. PISA CL. SCI. (4) 23 (1996), no. 4, 721--747 (1997)
717.
714.
On polyhedra with centrally symmetric faces, JOURNAL OF NATURAL GEOMETRY vol. 10 (1996), 149-156
713.
On Bertini-type theorem for weakly-normal complex analytic sets, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 119--124
712.
Antoni Leon Dawidowicz, A.Rembiecha-Czapkiewicz
Outliers elimination test in two-dimensional space, OPUSCULA MATH. no. 16 (1996), 5, 13, 21--26
711.
Antoni Leon Dawidowicz, K.Twardowska
A relation between the Stratonovich and Itô equations, with integrands of delayed argument, PROBASTAT '94 (SMOLENICE CASTLE, 1994). Tatra Mt. Math. Publ. 7 (1996), 269--274
710.
709.
Admissible operations and product preserving functors, NEW DEVELOPMENTS IN DIFFERENTIAL GEOMETRY (DEBRECEN 1994) MATH. APPL. 350, KLUVER ACAD. PUBL. DORDREHT (1996), 179-192
708.
Marek Jarnicki, Peter Pflug
707.
Marek Jarnicki, Peter Pflug
706.
Asymptotically periodic motions in pseudo-processes, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 73--86
705.
Piotr Kobak, A.Swann
Classical nilpotent orbits as hyper-Kähler quotients, INTERNAT. J. MATH. 7 (1996), no. 2, 193--210
703.
Sławomir Kołodziej, J.Thorbiörnson
Separately harmonic and subharmonic functions, POTENTIAL ANAL. 5 (1996), no. 5, 463--466
702.
Marek Kosiek, Krzysztof Rudol
A class of representing measures on the bidisc, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 87--93
701.
Wojciech Kucharz, J.Bochnak
A characterization of dividing real algebraic curves, TOPOLOGY 35 (1996), no. 2, 451–455
699.
Wojciech Kucharz, J.Bochnak
Complete intersections in differential topology and analytic geometry, BOLL. UNIONE MAT. ITAL. SEZ. B ARTIC. RIC. MAT. (8) 10 (1996), no. 4, 1019–1041
698.
A characterization of the complex affine line, MANUSCRIPTA MATH. 91 (1996), no. 2, 145–149
697.
Natural operators lifting functions to cotangent bundles of linear higher order tangent bundles, THE PROCEEDINGS OF THE 15th Winter School "Geometry and Physics" (Srní, 1995). Rend. Circ. Mat. Palermo (2) Suppl. No. 43 (1996), 199--206
696.
695.
Natural operators lifting vector fields on manifolds to the bundles of covelocities, THE PROCEEDINGS OF THE WINTER SCHOOL "GEOMETRY AND PHYSICS" (SRNÍ, 1994). Rend. Circ. Mat. Palermo (2) Suppl. No. 39 (1996), 105--116
693.
On a universal axiomatization of the real closed fields, ANN. POLON. MATH. 65 (1996), no. 1, 95--103
692.
Shadowing, expansiveness and hyperbolic homeomorphisms, J. AUSTRAL. MATH. SOC. SER. A 61 (1996), no. 1, 57--72
691.
A characterization of affine cylinders, MONATSH. MATH. 121 (1996), no. 1-2, 113--124
690.
On rigidity of affine surfaces, PROC. AMER. MATH. SOC. 124 (1996), no. 7, 2175--2184
689.
On curvature homogeneous and locally homogeneous affine connections, PROC. AMER. MATH. SOC. 124 (1996), no. 6, 1889--1893
688.
Wiesław Pawłucki, E.Bierstone,P.D.Milman
Composite differentiable functions, DUKE MATH. J. 83 (1996), no. 3, 607--620
686.
Remarks on Jackson's theorem in RN, EAST J. APPROX. 2 (1996), no. 3, 301--308
685.
On the ring of locally bounded Nash meromorphic functions, BULL. AUSTRAL. MATH. SOC. 54 (1996), no. 3, 503--507
684.
Seminormality of operators from their tensor product, PROC. AMER. MATH. SOC. 124 (1996), no. 1, 135--140
683.
Operators preserving orthogonality of polynomials, STUDIA MATH. 120 (1996), no. 3, 205--218
682.
A note on the solution of the two-dimensional Wa?ewski equation, BULL. POLISH ACAD. SCI. MATH. 44 (1996), no. 2, 245--249
681.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stückrad
Reduction of everywhere convergent power series with respect to Gröbner bases, J. PURE APPL. ALGEBRA 110 (1996), no. 2, 113--129
680.
A separation condition for polynomial mappings, BULL. POLISH ACAD. SCI. MATH. 44 (1996), no. 3, 327--331
679.
Homology properties of PAS sets on topological manifolds, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 109--113
678.
The Kobayashi metric for non-convex complex ellipsoids, COMPLEX VARIABLES THEORY APPL. 29 (1996), no. 1, 59--71
677.
Automorphism group of some special domain in Cn, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 185--189
676.
Carathéodory balls in convex complex ellipsoids, ANN. POLON. MATH. 64 (1996), no. 2, 183--194

1995

673.
A Stability Result for Parameter Identification Problems in Nonlinear Parabolic Problems, INTERNATIONAL JOURNAL OF MATHEMATICS & MATHEMATICAL SCIENCES vol. 18(1) (1995), 25-32
671.
Existence and Relaxation Results for Nonlinear Evolution Inclusions Revisited, JOURNAL OF APPLIED MATHEMATICS AND STOCHASTIC ANALYSIS vol. 8(2) (1995), 143-149
668.
663.
Nierówności typu Bernsteina dla zbiorów zwartych w R^n, W: JUBILEUSZOWY ZJAZD MATEMATYKÓW POLSKICH. REFERATY. PTM, WARSZAWA (1995), 189-195
662.
Markov's exponent of compact sets in Cn, PROC. AMER. MATH. SOC. 123 (1995), no. 9, 2785--2791
661.
Leokadia Białas-Cież, P.Goetgheluck
Constants in Markov's inequality on convex sets, EAST J. APPROX. 1 (1995), no. 3, 379--389
659.
On the Lp stability for the complex Monge-Ampere operator, MICHIGAN MATH. J. 42 (1995), no. 2, 269--275
656.
Antoni Leon Dawidowicz, K.Twardowska
On the support theorem for stochastic functional-differential equations, FESTSCHRIFT FOR JANINA WOLSKA-BOCHENEK. DEMONSTRATIO MATH. 28 (1995), no. 4, 893--902
654.
Natural transformations of Lagrangians into p-forms on the tangent bundle, QUANTIZATION, COHERENT STATES, AND COMPLEX STRUCTURES (BIAŁOWIEŻA, 1994), PLENUM, NEW YORK (1995), 141-146
649.
646.
Marek Kosiek, Marek Ptak, A.Octavio
On the reflexivity of pairs of contractions, PROC. AMER. MATH. SOC. 123 (1995), no. 4, 1229--1236
645.
Wojciech Kucharz, J.Bochnak,R.Silhol
Morphismes et espaces de modules en géométrie algébrique réelle, C. R. MATH. ACAD. SCI. PARIS 321 (1995), no. 11, 1463–1468
641.
Grzegorz Lewicki, M.Baronti,V.Fragnelli
Extensions of linear operators from hyperplanes of $lsp {(n)}sb infty$, COMMENT. MATH. UNIV. CAROLIN. 36 (1995), no. 3, 443--458
639.
On a new proof of Durier's theorem, FIRST INTERNATIONAL CONFERENCE IN ABSTRACT ALGEBRA (KRUGER PARK, 1993). Quaestiones Math. 18 (1995), no. 1-3, 287--294